# SDR SWAA2023050124699

- Difficulty date: April 8, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 727D; RBL 21; WL 156 FRAME HAS ELONGATED HOLE.<[01] REAMED UP ELONGATED HOLES ON DAMAGED FRAME AT STA. 727D PER REF. SRM 51-10-02-0G-0 AND SRM 53-60-07-2R-2; FINAL HOLE DIAMETER ON UPPER HOLE 0.247'; VENIER CALIPER USED B/C 174952; CAL DUE DATE. 15-JUL-23; FABRICATED REPAIR STRAP MATERIAL USED 7075-0 .071' P.O.# 1662631. REF. SRM 53-60-07-2R-2 FIG.204 ALTERNATIVE 1; LOCATED AND DRILLED REPAIR PARTS IN REF B737-700 SRM 53-60-07-2R-2; INSTALLED HEX DRIVE BOLTS WET WITH BMS 5-95 P/N PS870B2-60Z SEALANT PER REF. SRM 53-60-07-2R-2; MIXED TIME 00:40 AND APPLIED TIME 00:42; 04/22/2023 AND INSTALLED FASTENERS ON REPAIR PART WITH BMS 5-95 P/N PS870B2-60Z SEALANT BETWEEN THE MATING SURFACES PER REF. SRM 53-60-07-2R-2.;[02] VERIFIED STEP # 1;[03] VERIFIED STEP # 1
